Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

What is the treatment for prostatitis with rashes on my penis?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8234 Questions
Hello Doctor, Last december after having sex with my wife.. i had bleeding and it stopped. I refered it to the doctor who prescribed some tests including a scan but everything came out ok. However after that i developed prostatitis with burning on the glans.. Also i get small rashes on the glans and my penis gets hot and their is pain in one testis if i have sex more than twice to thrice…??? Whats my problem
Posted Sun, 2 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil -8 hours later
Brief Answer: It could be due to Acute Prostatitis. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have Acute Prostatitis. Please consult qualified Urologist for clinical and Digital Rectal examinations and get following basic investigations done to confirm the diagnosis. 1) Routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to. 2) Swab test and culture of urethral discharge obtained after prostatic massage 3) Ultrasound scanning of abdomen In the mean while start taking broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily ,Later on switch on to appropriate antibiotics as per culture report. Since prostatitis takes long time to get resolved you may need to take antibiotics fr 4-6 weeks. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What is the treatment for prostatitis with rashes on my penis? 21 minutes later
Is thier any limitations like having sex.. It seems to aggravate or become more painful after sex... In fact it happens after sex / masturbation. If it is once a week or so it's fine else I can get these symptons. I have met a urologist who prescribed levofloxacin but a swab was not done. Culture and scan yes.
Answered by Dr. P. T. Patil 3 hours later
Brief Answer: It is related to sex. Detailed Answer: Hello Thanks for follow up. Normally having sex trice a week is supposed to be within normal limits .Sexual activities stimulate and increase congestion of the prostate and this is reason for pain after having sex repeatedly over a short period of time. Continue taking Levofloxacin for 4-6 weeks and if there is no improvement consult your Urologist and discuss with him about the swab test and culture. Thanks and Regards, Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor